| Model Number |
3189 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the lead revision procedure on (b)(6) 2026 (related manufacturer reference number: 1627487-2026-10156) the lead was cut and a portion of the lead remains implanted and connected to the ipg.As such, surgical intervention may take place at a later date to explant the remaining portion of the lead.
Additional Manufacturer Narrative
Date of event is estimated.